# SDR CA090218003

- Difficulty date: February 13, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 20,035 hours
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 16600101
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT TOOK OFF FOR A FLIGHT TEST. THE TEMPERATURE WAS ABOUT -5 DEGREES CELSIUS, CLEAR SKIES AND WINDS FROM THE WEST BETWEEN 5 AND 10 KNOTS  DURING THE INITIAL CLIMB, THE LANDING GEARS WERE RETRACTED AND HAD AN INDICATION OF 2 GREEN LIGHTS, HOWEVER THE NLG INDICATED "IN TRANSIT". THE NLG DOORS REMAINED OPENED. THE SYS INDICATED "GEAR DISAGREEMENT".  PILOT DECIDED TO EXTEND THE GEARS, 3 GREEN LIGHTS, AND LANDED.  MX CHECKED THE (PROXIMITY SENSOR ELECTRONIC-UNIT) PSEU FOR A FAULT CODE AND IT INDICATED A FAULTY (PROXIMITY SENSOR PS3GA) NOSE GEAR UPLOCK.  RETRACTIONS OF THE NLG WERE MADE AND MX CONFIRMED THE UPLOCK MECHANISM WAS NOT FUNCTIONING CORRECTLY. FOUND THAT THE (EMERGENCY RELEASE LEVER) WHICH IS PART OF THE UPLOCK ASSY, WAS STIFF, PREVENTING THE TARGET (WHICH IS PART OF THE “MANUAL RELEASE LEVER”) FROM GETTING IN PROPER RANGE WITH THE PROXIMITY SENSOR. IT WOULD APPEAR AS IF THOSE TWO PARTS HAD BEEN ASSEMBLED TOO TIGHTLY TOGETHER.  THE (UPLOCK) MECHANISM WAS REPLACED IAW AMM. THE NLG WAS RETRACTED SEVERAL TIMES AND FOUND SERVICEABLE. P/N OFF: 16600-101, S/N OFF: DCL263-96 P/N ON: 1660-103, S/N: NLG/0656/01.
